Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Cause Severe Constipation Despite Taking Stimulants And Having A Low Carb Diet?

Hi, I take 10 mg of Trintellix daily. I am also on a low carb diet and take a stimulant but I am still constipated. I also drink a gallon of water daily and walk or jog 2 miles every other day but the constipation is still a problem what else can I do?
Wed, 29 May 2019
Report Abuse
Ophthalmologist 's  Response
drink more water and eat fiber rich food, fresh fruits and vegitable.remain physically active . dissolved husk of isof gul can be taken at bed time
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What Could Cause Severe Constipation Despite Taking Stimulants And Having A Low Carb Diet?

drink more water and eat fiber rich food, fresh fruits and vegitable.remain physically active . dissolved husk of isof gul can be taken at bed time